# SDR HNAA2017122000396

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 45,671 hours, 38,706 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 1 LEAK EICAS MESSAGE AT 8500 FEET. TIGHTENED CLAMP ON ACM NR 1 BLEED LINE IN REF TO AMM 21-51-03. OPS CK GOOD. GOOD FOR SERVICE.
